# SDR USAA920071376

- Difficulty date: December 12, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53112786201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - CORROSION ON CABIN RIGHT SIDE ANGLE AT BS 808/FR20, -Y1583.  REPLACED CABIN RIGHT SIDE ANGLE AT BS 808/FR20, -Y1583 IAW A320 SRM 51-72-11.
